IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MVE Conf / Next MVE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Multimedia and Virtual Environment (MVE) [schedule] [select]
Chair Minoru Kobayashi (Meiji Univ.)
Vice Chair Yoshinari Kameda (Univ. of Tsukuba)
Secretary Maki Sugimoto (Keio Univ.), Nobuchika Sakata (Osaka Univ.), Dan Mikami (NTT)
Assistant Reiko Ueoka (Kyushu Univ.), Masaaki Iiyama (Kyoto Univ.), Shiro Ozawa (NTT)

{INFOMESITEM}
Conference Date Fri, Jun 6, 2014 09:00 - 16:40
Sat, Jun 7, 2014 09:00 - 17:10
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Jun 6 AM 
09:00 - 11:00
(1) 09:00-09:30  
(2) 09:30-10:00  
(3) 10:00-10:30  
(4) 10:30-11:00  
  11:00-11:10 Break ( 10 min. )
Fri, Jun 6 AM 
11:10 - 12:40
(5) 11:10-11:40  
(6) 11:40-12:10  
(7) 12:10-12:40  
  12:40-13:40 Lunch Break ( 60 min. )
Fri, Jun 6 PM 
13:40 - 15:00
(8) 13:40-14:10 Human Behavior Investigation using Service Field Simulator MVE2014-1 Takashi Okuma, Takeshi Kurata (AIST)
(9) 14:10-14:40 Remote operation support system of home appliances by the mobile terminal using the entire circumference panoramic image MVE2014-2 Naoto Tani, Tatsuya Kodera, Maki Sugimoto (Keio Univ.)
(10) 14:40-15:00 Study on Striking Rhythm System of Ethnic Musical Instruments by Using Markers and a Tablet Device MVE2014-3 Katsuhiko Onishi, Yusaku Tanaka, Naohiro Adachi, Atsushi Yamaji (Osaka Electro-Comm. Univ.)
  15:00-15:10 Break ( 10 min. )
Fri, Jun 6 PM 
15:10 - 16:40
(11) 15:10-15:40  
(12) 15:40-16:10  
(13) 16:10-16:40  
  - Reception
Sat, Jun 7 AM 
09:00 - 10:30
(14) 09:00-09:30  
(15) 09:30-10:00  
(16) 10:00-10:30  
  10:30-10:40 Break ( 10 min. )
Sat, Jun 7 AM 
10:40 - 13:00
(17) 10:40-11:10  
(18) 11:10-11:40  
  11:40-12:30 Lunch Break ( 50 min. )
(19) 12:30-13:00  
Sat, Jun 7 PM 
13:00 - 14:30
(20) 13:00-14:30 [Poster Presentation]
The collaboration of body worn camera and hand held camera for enhancing experience MVE2014-4
Mikako Shinoda, Nobuchika Sakata, Shogo Nishida (Osaka Univ.)
(21) 13:00-14:30 [Poster Presentation]
Creation of Entertainment by Prototyping MVE2014-5
Naofumi Aoki (Hokkaido Univ.)
(22) 13:00-14:30 [Poster Presentation]
Retrieval of Life Log Shared in a Group MVE2014-6
Masaru Sato, Heitoh Zen (Chiba Univ.)
(23) 13:00-14:30 [Poster Presentation]
Towards developing a service operation estimation system for efficient service-process anaysis MVE2014-7
Karimu Kato (Univ. of Tsukuba), Ryuhei Tenmoku, Koji Makita (AIST), Takeshi Kurata (AIST/Univ. of Tsukuba)
(24) 13:00-14:30 [Poster Presentation]
Fabrication of a walking Jansen's linkage machine like a creature MVE2014-8
Hirotaka Kasai, Junpei Tsuji, Sho Yamauchi (Hokkaido Univ.)
(25) 13:00-14:30 [Poster Presentation]
Fabrication of a Low-cost Prototype Laser Projector MVE2014-9
Taisei Seguchi, Hirotaka Kasai (Hokkaido Univ.)
Sat, Jun 7 PM 
14:30 - 17:10
(26) 14:30-15:00 Multi-camera Video Viewpoint Recommendation Method Based on Video Context MVE2014-10 Xueting Wang, Yuki Muramazu, Takatsugu Hirayama, Kenji Mase (Nagoya Univ.)
(27) 15:00-15:30 Detection of Gaze Target Objects Using Active Markers MVE2014-11 Hiroaki Kato, Atsushi Nakazawa, Toyoaki Nishida (Kyoto Univ.)
(28) 15:30-16:00 Registration of mid-air images and physical objects for MR applications MVE2014-12 Issei Takahashi, Hanyuool Kim, Naoya Koizumi, Takeshi Naemura (Univ. of Tokyo)
  16:00-16:10 Break ( 10 min. )
(29) 16:10-17:10  

Contact Address and Latest Schedule Information
MVE Technical Committee on Multimedia and Virtual Environment (MVE)   [Latest Schedule]
Contact Address Maki Sugimoto (Keio Univ.), Nobuchika Sakata (Osaka Univ.), Dan Mikami (NTT)
E-:mve-n 


Last modified: 2014-06-02 10:33:06


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MVE Schedule Page]   /  
 
 Go Top  Go Back   Prev MVE Conf / Next MVE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan